| Model Number |
4402 |
| Medical Device Problem Code |
Inadequacy of Device Shape and/or Size (1583)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
01/01/2020
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
This mdr is a consolidation of records summarized as part of the fda voluntary malfunction summary reporting program.The device is pending evaluation.There was no remedial action taken.This device is not labeled for single use.
Event or Problem Description
This report summarizes 1 malfunction event, where it was reported the gap on the side of the mattress was too big.There was no patient involvement.
Additional Manufacturer Narrative
The device was evaluated in the field and the issue was not confirmed; no defect or malfunction was found.
Event or Problem Description